Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Diabetic, getting over head cold, has trouble getting sleep due to cough. Any recommendations?

My 93 year old Mom ( a diebetic) is getting over a head cold . She has trouble sleeping as she keeps coughing due to the post nasal drip . Also, at the end of the day it is very difficult for her to walk (with her walker) as she can barely lift her feet to take a step. Is there anything you can recommend to stop the coughing at night? Is there anything you can recommend (vitamin??) to strenghten her legs at the end of the day??
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
HI. I CAN WELL UNDERSTAND THE PROBLEM WHICH YOUR MOTHER IS FACING. THE CAUSE OF COUGH IN HER CAN BE VARIED. TI CAN BE DUE TO A CHEST INFECTION, THROAT INFECTION, ALLERGY OR MAY BE DUE TO CARDIAC ILLNESS ALSO WHICH CAN BE ASSOCIATED WITH DIABETES. IT CAN BE HARMFUL TO PRESCRIBE HER THE MEDICATION WITHOUT PROPERLY KNOWIG THE REASON FOR HER COUGH. I ADVISE YOU TO CONSULT A PHYSICIAN IN PERSON . SAME WILL BE REQUIRED FOR HER WEAKNESS OF LEGS. THANK YOU
Answered: Sat, 2 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor